# SDR AALA201705199031

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,247 hours, 8,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MID CABIN OUTBOARD FORWARD SEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
